# SDR UO22001F00006

- Difficulty date: July 16, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N90GX
- Make and model: Israel GALAXY
- Aircraft serial: 040
- Engine: Pwa PW306B
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Apu Start
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POWER AND GROUND WIRE ROUTED TO APU STARTER THROUGH FIRE WALL WER ROUTED 180 DEGREES OUT OF SEQUENCE AND CONNECTED TO WRONG SIDE OF APU STARTER.  THIS CONDITION EXISTED FROM THE MANUFACTURER.  ADDITIONAL WIRE MARKINGS DESIGNATING GROUND AND POWER CABLES SHOULD BE UTILIZED.
